| Catalog Number |
MP5313-C |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of separation other component - leak could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material mp5313-c because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description
It was reported that bd maxplus pressure rated extension set was separated the following information was received by the initial reporter with the following verbatim it was reported by customer that the connector is popping off of the extension set causing leaking and blood exposure.